# SDR ABXA20120210203

- Difficulty date: February 10, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220224
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E EDGE RIB WS 433.1 INBD OF THE TAI DUCT IS CORRODED ON THE OUTBD SIDE.  REPLACED RIB AT STA 433.1 IAW B767-200 SRM 51-40-02.  REPLACED RIB AT STA 433.11.  CORROSION REMOVED & REPLACED RIB AT STA 433.11.
